# SDR CALA2014040390760

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 84,098 hours, 24,168 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PREVIOUSLY ARCHIVED DENT CF9088, DAMAGED SKIN CUT OUT & A DOUBLER REPAIR INSTALLED IAW SRM 53-00-01, RPR 3 IAW SRM TABLE V, THIS IS A CAT B REPAIR IN ZONE A WHERE THINNEST ORIGINAL SKIN THICKNESS IS .049.
